# SDR HEEA079516

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- Aircraft time: 11,475 hours
- Engine: Ge CT72A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 209072433105
- Part serial: 0304
- Condition: Inoperative
- Location: Compressor
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSOR BLEED VALVE INOPERATIVE - VALVE WON'T OPEN.
